Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis and Geometry in Metric Spaces

Ed. by Ritoré, Manuel


IMPACT FACTOR 2018: 0.536

CiteScore 2018: 0.83

SCImago Journal Rank (SJR) 2018: 1.041
Source Normalized Impact per Paper (SNIP) 2018: 0.801

Mathematical Citation Quotient (MCQ) 2017: 0.86

Open Access
Online
ISSN
2299-3274
See all formats and pricing
More options …

Monotone Valuations on the Space of Convex Functions

L. Cavallina
  • Corresponding author
  • Dipartimento di Matematica e Informatica “U.Dini", Viale Morgagni 67/A, 50134, Firenze, Italy
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ A. Colesanti
  • Corresponding author
  • Research Center for Pure and Applied Mathematics, Graduate School of Information Sciences, Tohoku University, Sendai 980-857, Japan
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2015-07-31 | DOI: https://doi.org/10.1515/agms-2015-0012

Abstract

We consider the space Cn of convex functions u defined in Rn with values in R ∪ {∞}, which are lower semi-continuous and such that lim|x| } ∞ u(x) = ∞. We study the valuations defined on Cn which are invariant under the composition with rigid motions, monotone and verify a certain type of continuity. We prove integral representations formulas for such valuations which are, in addition, simple or homogeneous.

Keywords: convex functions; valuations; convex bodies; sub-level sets; intrinsic volumes

MSC: 26B25; 52A41; 52B45

References

  • [1] W. K. Allard, The Riemann and Lebesgue integrals, lecture notes. Available at: http://www.math.duke.edu~wka/math204/ Google Scholar

  • [2] L. Ambrosio, N. Fusco, D. Pallara, Functions of bounded variation and free discontinuity problems, Oxford University Press, New York, 2000. Google Scholar

  • [3] Y. Baryshnikov, R. Ghrist, M. Wright, Hadwiger’s Theorem for definable functions, Adv. Math. 245 (2013), 573-586. Web of ScienceGoogle Scholar

  • [4] L. Cavallina, Non-trivial translation invariant valuations on L1, in preparation. Google Scholar

  • [5] A. Colesanti, I. Fragalà, The first variation of the total mass of log-concave functions and related inequalities, Adv. Math. 244 (2013), pp. 708-749. Web of ScienceGoogle Scholar

  • [6] L. C. Evans, R. F. Gariepy, Measure theory and fine properties of fucntions, CRC Press, Boca Raton, 1992. Google Scholar

  • [7] H. Hadwiger, Vorlesungen über Inhalt, Oberfläche und Isoperimetrie, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1957. Google Scholar

  • [8] D. Klain, A short proof of Hadwiger’s characterization theorem, Mathematika 42 (1995), 329-339. Google Scholar

  • [9] D. Klain, G. Rota, Introduction to geometric probability, Cambridge University Press, New York, 1997. Google Scholar

  • [10] H. Kone, Valuations on Orlicz spaces and Lφ-star sets, Adv. in Appl. Math. 52 (2014), 82-98. Google Scholar

  • [11] M. Ludwig, Fisher information and matrix-valued valuations, Adv. Math. 226 (2011), 2700-2711. Google Scholar

  • [12] M. Ludwig, Valuations on function spaces, Adv. Geom. 11 (2011), 745 - 756. Google Scholar

  • [13] M. Ludwig, Valuations on Sobolev spaces, Amer. J. Math. 134 (2012), 824 - 842. Google Scholar

  • [14] M. Ludwig, Covariance matrices and valuations, Adv. in Appl. Math. 51 (2013), 359-366. Google Scholar

  • [15] M. Ober, Lp-Minkowski valuations on Lq-spaces, J. Math. Anal. Appl. 414 (2014), 68-87. Google Scholar

  • [16] T. Rockafellar, Convex Analysis, Princeton University Press, Princeton, 1970. Google Scholar

  • [17] R. Schneider, Convex bodies: the Brunn-Minkowski theory, second expanded edition, Cambridge University Press, Cambridge, 2014. Google Scholar

  • [18] A. Tsang, Valuations on Lp-spaces, Int. Math. Res. Not. IMRN 2010, 20, 3993-4023. Google Scholar

  • [19] A. Tsang, Minkowski valuations on Lp-spaces, Trans. Amer. Math. Soc. 364 (2012), 12, 6159-6186. Google Scholar

  • [20] T. Wang, Affine Sobolev inequalities, PhD Thesis, Technische Universität, Vienna, 2013. Google Scholar

  • [21] T. Wang, Semi-valuations on BV(Rn), Indiana Univ. Math. J. 63 (2014), 1447–1465. Google Scholar

  • [22] M. Wright, Hadwiger integration on definable functions, PhD Thesis, 2011, University of Pennsylvania. Google Scholar

About the article

Received: 2015-03-28

Accepted: 2015-06-16

Published Online: 2015-07-31


Citation Information: Analysis and Geometry in Metric Spaces, Volume 3, Issue 1, ISSN (Online) 2299-3274, DOI: https://doi.org/10.1515/agms-2015-0012.

Export Citation

© 2015 L. Cavallina and A. Colesanti. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Wei Wang and Lijuan Liu
Journal of Mathematical Analysis and Applications, 2018

Comments (0)

Please log in or register to comment.
Log in